Bad mistake: I upped my anxiety medication... - Anxiety Support

Anxiety Support

45,815 members46,424 posts

Bad mistake

DoggieLoverbon
DoggieLoverbon

I upped my anxiety medication and then I cold turkey it after taking it everyday twice a day since September, I recently got it from 5mg twice a day to 10mg twice a day and then stopped taking it completely abt 3 days ago, I’m having horrible withdrawal symptoms. Drastic confusion, and what not. I know it’s not a good idea to cold turkey a medication your body is used to having in you but I have bronchitis and with anxiety any kind of sickness is 10x more scary so I stopped taking it so all the prescription medications I’m taking in would work to get rid of bronchitis. But tonight is the first night I’ve felt like this and idk if I should be worried but I’m going home and taking my anxiety medicine soon, but I don’t know what to do otherwise. I’ve been extremely exhausted and confused along with weak and 10x more anxious than usual. I’m on steroids, antibiotics, and breathing treatments for my bronchitis which are stimulants and my Buspar is a relaxant so I’m nervous about dying by taking both.

3 Replies
oldestnewest

DoggieLoverbon, I am sorry you are so ill. Was it the same doctor who prescribed

your medications for bronchitis that also put you on Buspar? Your doctor needs

to know that you upped your benzo and then stopped cold turkey in taking it.

He is the only one who can make the decision as to what you do now.

I can only imagine the withdrawal you are having is horrendous.

Be safe and let your doctor know. Short of that would be calling your pharmacist

and asking him if getting back on Buspar would interact with the other meds.

I hope you get some relief in a safe way and I hope you start feeling better soon

from the bronchitis. I've been there and it's takes time to heal. Wishing you well :) xx

Thank you, I’m going to call my dr Monday bc they aren’t open on weekends. I haven’t taken it yet bc Buspar is a relaxing medication and steroids are stimulants

Let me know what the doctor says. I'd be interested. I want you to feel better

both physically and emotionally. My Best :) xx

You may also like...